# SDR UIEA01010

- Difficulty date: March 8, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 85,610 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AFT LOWER LOBE CARGO DOOR CUTOUT, A CRACK WAS DISCOVERED AT THE UPPER FORWARD CORNER, STATION 1814 APPROX 1.3 INCH.  TRIMMED OUT CRACK, MANUFACTURED FILLER AND EXTERNAL DOUBLER FROM .063 2024T3 ALUMINUM.  INSTALLED PER SRM 53-30-03.  (M)
